Jump to content
CrazyBoards.org

Help! AD causing irritability ?


Recommended Posts

Anyone experience irritability on their AD? I'm taking 50mg Amitriptyline, was taking 25mg then 37mg and now 50mg. I felt great about 2 weeks ago when I was on 37mg but then I had heart racing and my dr had me go back down to 25mgs. Now I've worked back up to 50mgs but this past week I have been feeling very depressed, feeling like i could cry and extremely irritable - feels like I have PMS x 100. My bf and my mom even asked me if I was ok I guess it's that noticeable. I'm thinking about tapering off this medicine. I've also gained 10lbs since starting this med. anyone have similar experience with the crankiness?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...